That wasn't what she said Graham. She said the drug would have no side effects that would affect his training. Everything we ingest has side effects to some degree or another and may have some affect on our activities. Janet was clear that an antidepressant would not present side effects to the detriment of aikido training. Two very different things.
I stand corrected......slightly.
Firstly my point was to be open, both with Doctor and teacher. Secondly I disagree with side effects that won't affect training thus they should be known.
Don't give me that 'anything ingested has side effects' line please. We are talking medication and there are specific side effects which will affect training. It is responsibility which leads to thus doing the training with no adverse effects not hiding things.
So you are right saying I took it as side effects but wrong if you think they wouldn't affect training or shouldn't be mentioned.